# SDR A6WA202404118730

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 40,554 hours, 39,602 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

YOKE HAS SLACK IN THE NEUTRAL POSITION WHEN BANKING IN FLT, USING BOTH YOKES, MORE PRONOUNCED IN LEFT BANK, HAPPENS WITH FLAPS IN ANY POSITION. FEELS NORMAL ON THE GRD. NO BINDING FELT.   AIRCRAFT REMOVED FROM SERVICE. OPEN
